Gravity's Rainbow

botany, shoes, books, and justice

A surprisingly awful thing about triptans

| 2 Comments

I’ve found doctors tend to brush off most complaints about side effects, despite how unpleasant they can be all on their own. Even many innocuous side effects are very difficult when combined with the symptoms of illness or a particular lifestyle.

For example, many triptans have a strong diuretic effect. For me, this kicks in long before the drug touches the nausea and pain. Sometimes getting up to pee is very hard. I might be in so much pain that just turning my head is difficult. Or that much motion might be enough to cause me to start vomiting, worsening and lengthening the migraine.

Having to pee more often doesn’t sound like it would be a real problem and is a side effect no doctor would ever bother mentioning, but it’s much more than a minor inconvenience for me.

Related Posts Plugin for WordPress, Blogger...

2 Comments

  1. Ugh, I’m sorry. *hugs*

  2. May things improve for you in the near future, my friend. I know of what you speak, and it is a jerk.

I'm listening!

This site uses Akismet to reduce spam. Learn how your comment data is processed.